RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nuclear Phys. B, 2015, Volume 894, Pages 254–267 (Mi nphb2)  

This article is cited in 1 scientific paper (total in 1 paper)

Integrable properties of $\sigma$-models with non-symmetric target spaces

Dmitri Bykovab

a Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina str. 8, 119991 Moscow, Russia
b Max-Planck-Institut für Gravitationsphysik, Albert-Einstein-Institut, Am Mühlenberg 1, D-14476 Potsdam-Golm, Germany

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00695-a
13-01-12405 ofi-m2
Ministry of Education and Science of the Russian Federation MK-2510.2014.1
My work was supported in part by grants RFBR 14-01-00695-a, 13-01-12405 ofi-m2 and the grant MK-2510.2014.1 of the President of Russia Grant Council.


DOI: https://doi.org/10.1016/j.nuclphysb.2015.03.005


Bibliographic databases:

ArXiv: 1412.3746
Received: 07.01.2015
Revised: 05.03.2015
Accepted:05.03.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/nphb2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. Dmitri Bykov, “Classical solutions of a flag manifold $\sigma$-model”, 902, 2016, 292–301  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Number of views:
    This page:101

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019